Advanced search

Some new upper bounds for the size of partial ovoids in slim generalized polygons and generalized hexagon of order (s, s(3)).

Kris Coolsaet (UGent) and Hendrik Van Maldeghem (UGent)
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Coolsaet, Kris, and Hendrik Van Maldeghem. 2000. “Some New Upper Bounds for the Size of Partial Ovoids in Slim Generalized Polygons and Generalized Hexagon of Order (s, S(3)).” Journal of Algebraic Combinatorics 12 (2): 107–113.
APA
Coolsaet, K., & Van Maldeghem, H. (2000). Some new upper bounds for the size of partial ovoids in slim generalized polygons and generalized hexagon of order (s, s(3)). JOURNAL OF ALGEBRAIC COMBINATORICS, 12(2), 107–113.
Vancouver
1.
Coolsaet K, Van Maldeghem H. Some new upper bounds for the size of partial ovoids in slim generalized polygons and generalized hexagon of order (s, s(3)). JOURNAL OF ALGEBRAIC COMBINATORICS. 2000;12(2):107–13.
MLA
Coolsaet, Kris, and Hendrik Van Maldeghem. “Some New Upper Bounds for the Size of Partial Ovoids in Slim Generalized Polygons and Generalized Hexagon of Order (s, S(3)).” JOURNAL OF ALGEBRAIC COMBINATORICS 12.2 (2000): 107–113. Print.
@article{123612,
  author       = {Coolsaet, Kris and Van Maldeghem, Hendrik},
  issn         = {0925-9899},
  journal      = {JOURNAL OF ALGEBRAIC COMBINATORICS},
  language     = {eng},
  number       = {2},
  pages        = {107--113},
  title        = {Some new upper bounds for the size of partial ovoids in slim generalized polygons and generalized hexagon of order (s, s(3)).},
  volume       = {12},
  year         = {2000},
}

Web of Science
Times cited: